Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 31, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 8, 2015, 1:43 PM CDT for 5 counties in Missouri. It was in force for 47 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 1:43 PM CDT (18:43 UTC)
- Expired
- Apr 8, 2015, 2:30 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Franklin County, MO, Gasconade County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 67 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 1:46 PM CDT | HAIL 1 | Owensville, MO | HAIL SIZE RANGES FROM PEAS TO QUARTERS |
| Apr 8, 1:53 PM CDT | HAIL 1.25 | 5 Ssw Gerald, MO | |
| Apr 8, 1:53 PM CDT | HAIL 1.25 | Rosebud, MO | |
| Apr 8, 2:10 PM CDT | HAIL 0.7 | 2 N Sullivan, MO | |
| Apr 8, 2:14 PM CDT | HAIL 1.75 | 2 N Sullivan, MO | |
| Apr 8, 2:15 PM CDT | HAIL 0.7 | 4 E Drake, MO | |
| Apr 8, 2:15 PM CDT | HAIL 2.75 | 3 Ne Sullivan, MO | BASEBALL SIZE HAIL JUST BUSTED OBSERVERS WINDSHIELD. |
| Apr 8, 2:18 PM CDT | HAIL 3 | 2 N Sullivan, MO | ROOF OF HOUSE HEAVILY DAMAGED. ALSO A CAR WINDSHIELD BROKEN FROM HAIL. |
| Apr 8, 2:18 PM CDT | HAIL 3 | 2 N Sullivan, MO | |
| Apr 8, 2:28 PM CDT | HAIL 0.25 | Gerald, MO | |
| Apr 8, 2:30 PM CDT | HAIL 4 | Sullivan, MO | 3-4 INCH HAIL. LARGEST HAIL WAS SPIKED... WITH DIAMETER MEASURED FROM SPIKE-TO-SPIKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.7 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
864
WUUS53 KLSX 081843
SVRLSX
MOC055-071-073-219-221-081930-
/O.NEW.KLSX.SV.W.0031.150408T1843Z-150408T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
143 PM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
WESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 230 PM CDT
* AT 140 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SWISS TO 8 MILES SOUTHEAST OF BLAND...AND MOVING
EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOURBON...NEW HAVEN...SULLIVAN...UNION...WASHINGTON...ST. CLAIR...
DRAKE...SWISS...ROSEBUD...GERALD...BEAUFORT...TRELOAR...
MARTHASVILLE...DUTZOW...PARKWAY...OAK HILL...JAPAN...LESLIE...ST.
CLOUD AND NOSER MILL.
THIS WARNING INCLUDES MERAMEC STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 218 TO EXIT 240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9096 3812 9097 3812 9153 3815 9154
3815 9163 3863 9164
TIME...MOT...LOC 1844Z 269DEG 33KT 3852 9149 3821 9150
HAIL...1.75IN
WIND...60MPH
$$
TRUETT3 follow-up statements
803
WWUS53 KLSX 081859
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
159 PM CDT WED APR 8 2015
MOC073-081908-
/O.CAN.KLSX.SV.W.0031.000000T0000Z-150408T1930Z/
GASCONADE MO-
159 PM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3865 9137 3868 9097 3812 9097 3812 9137
TIME...MOT...LOC 1858Z 269DEG 33KT 3852 9133 3821 9134
$$
MOC055-071-219-221-081930-
/O.CON.KLSX.SV.W.0031.000000T0000Z-150408T1930Z/
CRAWFORD MO-FRANKLIN MO-WARREN MO-WASHINGTON MO-
159 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WASHINGTON...SOUTHEASTERN WARREN...WESTERN FRANKLIN AND NORTHEASTERN
CRAWFORD COUNTIES UNTIL 230 PM CDT...
AT 157 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF SWISS TO 7 MILES NORTHWEST OF
BOURBON...AND MOVING EAST AT 40 MPH. RADAR INDICATES THE LARGEST
HAIL IS OCCURRING SEVERAL MILES SOUTH OF GERALD.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOURBON...NEW HAVEN...SULLIVAN...UNION...WASHINGTON...ST. CLAIR...
BEAUFORT...TRELOAR...MARTHASVILLE...DUTZOW...PARKWAY...JAPAN...
LESLIE...ST. CLOUD...NOSER MILL...LYON...HOLSTEIN AND STANTON.
THIS WARNING INCLUDES MERAMEC STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 218 TO EXIT 240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 9137 3868 9097 3812 9097 3812 9137
TIME...MOT...LOC 1858Z 269DEG 33KT 3852 9133 3821 9134
HAIL...1.75IN
WIND...60MPH
$$
TRUETT801
WWUS53 KLSX 081912
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT WED APR 8 2015
MOC219-081922-
/O.CAN.KLSX.SV.W.0031.000000T0000Z-150408T1930Z/
WARREN MO-
212 PM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING WILL REMAIN SOUTH OF
WARREN COUNTY.
LAT...LON 3858 9127 3859 9103 3856 9100 3855 9097
3812 9097 3812 9127
TIME...MOT...LOC 1912Z 269DEG 33KT 3852 9117 3821 9118
$$
MOC055-071-221-081930-
/O.CON.KLSX.SV.W.0031.000000T0000Z-150408T1930Z/
CRAWFORD MO-FRANKLIN MO-WASHINGTON MO-
212 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WASHINGTON...CENTRAL FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES
UNTIL 230 PM CDT...
AT 209 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF NEW HAVEN TO SULLIVAN...AND MOVING
EAST AT 40 MPH. RADAR INDICATES THE LARGEST HAIL IS JUST NORTH OF
SULLIVAN.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...UNION...ST. CLAIR...PARKWAY AND STANTON.
THIS WARNING INCLUDES MERAMEC STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 218 TO EXIT 240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3858 9127 3859 9103 3856 9100 3855 9097
3812 9097 3812 9127
TIME...MOT...LOC 1912Z 269DEG 33KT 3852 9117 3821 9118
HAIL...1.75IN
WIND...60MPH
$$
TRUETT048
WWUS53 KLSX 081920
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 PM CDT WED APR 8 2015
MOC055-071-221-081930-
/O.CON.KLSX.SV.W.0031.000000T0000Z-150408T1930Z/
CRAWFORD MO-FRANKLIN MO-WASHINGTON MO-
220 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WASHINGTON...SOUTH CENTRAL FRANKLIN AND NORTHEASTERN CRAWFORD
COUNTIES UNTIL 230 PM CDT...
AT 218 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SULLIVAN...AND
MOVING EAST-SOUTHEAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
VEHICLES.
LOCATIONS IMPACTED INCLUDE...
ST. CLAIR AND PARKWAY.
THIS WARNING INCLUDES MERAMEC STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 225 TO EXIT 239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3813 9124 3835 9122 3836 9097 3812 9097
TIME...MOT...LOC 1921Z 293DEG 22KT 3821 9114
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:29 AM CDT, 6 hours 14 minutes earlier.
Area forecast discussion, Apr 8, 7:29 AM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 729 AM CDT Wed Apr 8 2015 .UPDATE: Issued at 647 AM CDT Wed Apr 8 2015 Update to mainly PoPs thru this morning. TSRA developed further S than prev thought, tho not entirely sure how this will impact the forecast for the rest of today. Ongoing storms shud continue to propagate ewd this morning. Current timing is to reach wrn CWA border around 15z. These storms shud weaken further ewd as the LLJ. However, some uncertainty remains exactly what these storms will do once they reach the sfc fnt. By the time the storms reach the sfc fnt, at least some insolation will have started. This may allow storms to persist ewd into the warm sector. Regardless, it still appears that as these storms move ewd thru the area, enuf recovery will be possible for the setup for storms late this afternoon and overnight. Tilly && .SHORT TERM: (Through Tonight) Issued at 336 AM CDT Wed Apr 8 2015 Unfortunately, mdl guidance is not as in sync as much of it was yesterday. This leads to a number of questions for the next 24 hrs. No one mdl soln really agrees with the going forecast, but a number of them hint at it in one way or another. The closest would probably be the HiResW-ARW soln. Sct TSRA across the sern portions of the CWA shud persist thru early morning and gradually dissipate after sunrise, or at the very least, move E out of the area. ACCAS developing along the fnt over ern KS and wrn MO shud develop into TSRA and move ENE into wrn/nrn portions of the CWA this morning and build sewd thru the morning and into the afternoon hrs. This cluster shud intensify as it approaches the region and encounters higher CAPE and deep layer shear. The primary threat with these storms will be large hail and heavy rainfall. If these storms do develop and track as expected, they will likely impact some of the same areas that received heavy rain yesterday. If this soln verifies, a Flash Flood Watch will be needed. Due to questions in timing and placement, have decided to hold off on a headline for now, but will monitor closely. These storms will likely leave behind outflow boundaries, which complicates the forecast for this afternoon and overnight. Expect storms to develop across sern KS and wrn MO this afternoon and propagate into the region either late this afternoon or early evening. Given the thermal and dynamic setup, expect initial mode to be supercells which shud continue into the CWA this evening. While the main focus for these storms is expected to be across the nrn half of the CWA, sfc boundaries may help focus storms further S, impacting already soggy areas as mentioned above. If the morning convection plays out as anticipated, and if storms this evening and overnight impact these same areas again, flooding may pose a significant threat. Still, with the questions mentioned above, will hold off on headlines. Storms shud be moving out of the region twd sunrise tomorrow, allowing the area to reset ahead of the approaching sfc low. More info to follow below. As for temps, continued warm trends, tho going forecast may be too warm today for ern portions of the CWA if storms develop as expected. That said, with sly flow and if storms can move out of the area quickly enuf, area may warm yet this afternoon. Tilly .LONG TERM: (Friday through Tuesday) Issued at 414 AM CDT Wed Apr 8 2015 Expect TSRA to be ongoing at the beginning of this period, but shud be moving newd out of the CWA early in the morning. This shud leave much of the morning and early afternoon for the area to recover ahead of the approaching cdfnt. The main threats for svr will depend upon storm mode, which is still questionable in different locations. Still, it appears to be an active period with ample svr potential. Storms shud translate ewd thru the afternoon and eve, and be E of the CWA by 06z Fri. Next chances for precip return Sat night thru Tues as a sfc fnt sets up across the region again. Have kept PoPs in the chance range for now despite somewhat good mdl agreement due to the closed low approaching the area. Continued with warm trends on Thurs, then cooler Fri. Temps shud moderate quickly with ample insolation. Trended twd a compromise thru the remainder of the forecast period with questions of precip timing. Tilly && .AVIATION: (For the 12z TAFs through 12z Thursday Morning) Issued at 648 AM CDT Wed Apr 8 2015 Busy complex low confidence fcst. There should be several waves of TSTMs thru the prd but Qs remain with regards to timing and location as well the CIG/VSBY fcst. There is an area of low pressure near w cntrl IL with a warm front extending to the east and a cold front to the SW to another low across OK. IFR conditions exist north of the front. Ongoing convection across wrn MO is fcst to weaken as it tracks east this mrng...but not sure how far east it will last. It is possible that these storms last thru the mrng and continue to percolate into the aftn and reach as far east as the STL metro area. The low in OK is fcst to move NE along the cold front to near KC by this evng and weaken while another more significant low dvlps across the cntrl high plains. This will lift the bndry north as a warm front into nthrn MO and cntrl IL by this evng. IFR/MVFR conditions should clear out of KCOU either late this mrng or early this aftn while KUIN may be stuck in IFR most of the day...potentially all day if the front never lifts north of the terminal. Another round of convection is expected to dvlp along the front across SE KS and SW MO this aftn and spread E/NE thru the evng. Again there are Qs about how far north this activity will make it. More SHRA/TSTM activity is expected along the front overnight. Tried to approximate this first round of convection and used VCTS to account for the rest of the potential precip. IFR conditions and hail are possible with the strongest cells. Specifics for KSTL: Several rounds of convection are possible thru the prd. Tried to account for the first batch currently ongoing across wrn MO. Beyond that seemed impractical to attempt to specify an exact time for thunder and used a VCTS ground to account for the threat. MVFR CIGs are possible but not likely. IFR conditions and hail will be possible under the stronger cores but obviously way too soon to include that level of detail. More storms are possible on Thursday. 2% && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 82 68 79 45 / 70 80 70 60 Quincy 76 63 74 41 / 70 80 70 20 Columbia 80 65 75 41 / 90 80 70 20 Jefferson City 80 66 76 41 / 80 80 70 30 Salem 80 67 77 47 / 60 80 70 70 Farmington 81 67 77 44 / 50 80 70 70 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 8, 4:54 AM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 454 AM CDT WED APR 8 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 454 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE REGION TODAY AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...ARE LIKELY OVER MUCH OF THE AREA THURSDAY AND THURSDAY EVENING. THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED SEVERE WEATHER AS WELL AS RAINFALL AMOUNTS OVER ONE INCH THROUGH TONIGHT. TILLY
In the hours before
Local storm report, Apr 8, 1:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
108 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM HAIL 4 SE LINN 38.44N 91.79W
04/08/2015 M1.75 INCH OSAGE MO TRAINED SPOTTER
&&
DYELocal storm report, Apr 8, 1:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
112 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM HAIL ODIN 38.62N 89.05W
04/08/2015 M0.50 INCH MARION IL TRAINED SPOTTER
&&
DYELocal storm report, Apr 8, 1:14 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
114 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL 2 E SALEM 38.63N 88.91W
04/08/2015 E1.00 INCH MARION IL TRAINED SPOTTER
&&
FUCHSLocal storm report, Apr 8, 1:23 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
123 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL SALEM 38.63N 88.95W
04/08/2015 M1.00 INCH MARION IL TRAINED SPOTTER
&&
DYELocal storm report, Apr 8, 1:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
127 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL SALEM 38.63N 88.95W
04/08/2015 E1.00 INCH MARION IL TRAINED SPOTTER
AT INTERSECTION OF I-57 AND US 50...MOST WERE
DIME-SIZED...BUT THE LARGEST WERE THE SIZE OF QUARTERS.
&&
FUCHSLocal storm report, Apr 8, 1:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
140 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HAIL OWENSVILLE 38.35N 91.50W
04/08/2015 E1.00 INCH GASCONADE MO FIRE DEPT/RESCUE
HAIL SIZE RANGED FROM DIMES TO QUARTERS.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:23 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Apr 8, 11:33 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 42 min |
| Apr 8, 12:36 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 39 min |
| Apr 8, 12:46 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 44 min |
| Apr 8, 1:07 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 38 min |
| Apr 8, 1:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 34 min |
| Apr 8, 1:33 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 27 min |
| Apr 8, 2:23 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 52 min |
| Apr 8, 2:26 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 49 min |
| Apr 8, 3:05 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Washington | 55 min |
| Apr 8, 3:07 PM CDT | Tornado Warning | LSX | Crawford, Washington | 23 min |
| Apr 8, 3:20 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 25 min |
| Apr 8, 3:24 PM CDT | Flash Flood Watch | LSX | Boone, Callaway, Cole, Crawford, Franklin, Gasconade and 11 more | 31 hr |
| Apr 8, 3:40 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 35 min |
| Apr 8, 3:59 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 31 min |
| Apr 8, 4:20 PM CDT | Areal Flood Advisory | LSX | Washington | 4 hr |
| Apr 8, 4:26 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 34 min |
| Apr 8, 4:53 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 37 min |
| Apr 8, 4:57 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 4 hr |
| Apr 8, 5:05 PM CDT | Tornado Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 25 min |
| Apr 8, 5:25 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 22 min |
| Apr 8, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 47 min |
| Apr 8, 5:50 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois | 3 hr |
| Apr 8, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 46 min |
| Apr 8, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Moniteau, Monroe | 33 min |
| Apr 8, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe, Shelby | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.